Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stopping amlodipine besylate

Premium Questions

doctor1 MD

My bp is rising after being prescribed amlodipine resylate 2.5 mg, which doc has increased to 5 mg ... and normal range in right arm (120/50) and originally given the amlodipine to lower, but kept increasing ...

doctor1 MD

I had been taking 5 mg amlodipine besylate for 6 months. My new doctor upped the dose to 10 mg ... the Amlodipine back down to 5 mg. Heart pounding is better, but not gone. Should I stop the amlodipine totally? ...

doctor1 MD

in the stomach. The only medication that I am currently taking is Amlodipine Besylate for high blood pressure . I ... of Amlodipine Besylate. Could that be the cause? Am I perhaps having withdrawal from the cessation ...

doctor1 MD

I take Amlodipine Besylate(10mg) and wanted to start taking a hgh releasor. Can you recommend one ... pressure medicine, so I stopped the hgh. I used to use one before I was diagnosed with high blood pressure ...

doctor1 MD

I have been taking amlodipine besylate, diltiazem , benazepril/ hctz 20/12.5 and terazosin 10mg ... which one would you stop? Any other suggestions , besides see your doc, to decrease the side effects ...

Public Forum Discussions

doctor1 MD

I would like to stop taking Amlodipine Besylate 10 mg daily, since being onthem Ihave stoped ... stop taking the Amlodipine and what side effects of stopping should Iwatch for? ...

doctor1 MD

If my doctor recommends me to stop amiodipine besylate is this something I have to be weened off of. It s been causing a lot of swelling in my legs and feet and I am taking two other medications with it ...

doctor1 MD

Amlodipine Besylate Tabs I am taking this med for 8 weks and am suffering severe drowsiness. Should I stop until I consult with a cardiologist. I have suffered a severe Mi and undergone a single ...

doctor1 MD

I just started taking Amlodipine Besylate 5mg a few days ago and this evening I noticed my ankle is swollen. Of course , I will stop taking the medication, but it is late at night and I don t want ...

doctor1 MD

My blood pressure is very low. PA told me to stop my amlodipine besylate 5mg.Seconf day off it woke .... Could in such a short while of stopping medication be responsible? ...

doctor1 MD

Amlodipine Besylate. I have been on this new drug for two weeks and I have been feeling pain in my joints ( hips and shoulders) for about 12 days. should I stop taking the Amlodipine Besylate. I have heart ...

doctor1 MD

. In addition I have tKen aspirin daily for afib. My doctor now wants me to stop the aspirin and begin taking Eliquis, 5mg 2x s parr day. Is this safe with my other drugs? I also take amlodipine besylate ...

doctor1 MD

I am taking a drug amlodipine besylate 10 mg for high blood pressure. My ankles and feet ... running 170/70/. Should I stop taking this medicine and get a different one? Ina ...

doctor1 MD

I have a strong metal taste in my mouth and wonder if it is a symptom of some illness? I have a new blood pressure medication Amlodipine Besalyte but even if I stop taking it for a day or so I still have ...

doctor1 MD

I have been taking Losartan for a number of years. A month ago my doctor changed me to Amlodipine Besylate. She did not tell me to keep taking the Losartan with the Amlodipine until today. Should I take ...

Mobile Questions and Answers

doctor1 MD

You need not be worried, unless you develop dizziness and lightheadedness. Please check your blood pressure before taking the next dose.